# SDR DL764060483

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 18,341 hours, 6,201 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEV FELL STATUS MSG ON AFTER ENG START.  RESET SYM, NO HELP.  CHECKED ELEV COMPUTER DRAINS OK, NO HELP.  CHECKED HYS PRESS INDICATORS, NO FAULTS NOTED.  CLEANED AND RESEATED CONNECTORS ON ELEV COMP, FOUND TO BE CONTAMINATED.  RAN FULL ELEV CHECKOUT PER FIM, NO MESSAGES NOW.  OK FOR SERVICE.
